# SDR R61A201307060617

- Difficulty date: July 6, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND LT HORIZONTAL STAB RIB 11A IS ALSO CRACKED AT FWD UPPER AND AFT UPPER FLANGES.  MX REPAIRED RIB 11A BY CUTTING CRACKED FLANGES AND INSTALLING FABRICATED REPAIR FLANGES IAW ETD2013-170-014268, REV 1.
